Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news californiagirl

Posted by PoohBear on February 7, 2005, at 12:24:54

In reply to Re: Effexor withdrawal - very bad news worm, posted by californiagirl on February 7, 2005, at 0:26:23

> i have been completely off effexor for two days now. It didn't seem to work for my depression. i am nauseus and dizzy. i tried taking dramamine but puked. i was only on the drug for 8 weeks but was unable to sleep and in the past week decreased my dosage. i have been depressed and crying. what should i do to make it more tolerable? i am a student and need to make it through my day. please help.

Go get a prescription for Prozac, 20mg per day. Plus Benedryl helps with the headaches and swooshy head feeling. I ramped down using Prozac and it works.

I'm hoping that you ramped down your Effexor and didn't quit cold.

I tapered off over ten days at the end of December and have been completely 'off' Effexor now for 5 weeks. I am still taking Prozac (I feel great on it) and plan to for the foreseeable future. I no longer take Benedryl.

Good Luck!

Tony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PoohBear thread:1016
URL: http://www.dr-bob.org/babble/20050207/msgs/454341.html